Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Left eye weak, blur vision, right side objects double, sleepy, drowsy. What medication to take?

Dear Doctor, For a month already my left eye is becoming weak and blur vision especially when I m reading and the letters I read are becoming blur and double. And when I look up side and right side I see the objects are becoming two objects. And all the time I feel sleepy or drowsy cause my eyes want to close same like very tired, or what medicine I need to take up to cure this problem. Now, Doctor what can you advice to me with regards to this problems. I m hoping you could give me the best answer and advice that can help my eye problem. Thank you, Douglas
Asked On : Thu, 24 May 2012
Answers:  2 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

Agree with Dr Swapnil. But the first and commonest thing that u need to do is get a good glasses check up. Many times undetected hyperopia or presbyopia can cause these symptoms. So u need to get that cleared first.

The second more common thing would be a type of squint called intermittent exotropia which also needs a careful eye examination.

As Dr Bhalekar suggested, get a routine eye check up done which should ghelp in getting to the root of the problem and treating the same,.

Hope this helps.
Answered: Sat, 2 Jun 2012
I find this answer helpful
Ophthalmologist Dr. Swapnil Bhalekar's  Response
Dear Sir,

First of all I would like you to give some more information

What is your age ?

IS the problem worsens as day progresses or it remains same?

The problem you are describing may be due to something called as Ocular Myasthenia Gravis.

It is a disease of the neuromuscular junction leading to breakdown in communication between the nervous system and the muscle, resulting in muscle fatigue. in this disease slight weakness in the extraocular muscles would lead to misalignment of the two eyes, even a small degree of which could lead to diplopia ( Seeing double). The problem in near vision may be related to weakness of medial muscle of the eye.

You must get yourself examined with neurologist or any neuroophthalmologist. Once diagnosis is established treatment in the form of tab is available like Tab Pyridostigmine ( Not advisable without checkup). I hope this will help you.

Answered: Sat, 26 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor